# SDR ASAA2018052024710

- Difficulty date: May 20, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 42,883 hours, 12,727 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 9387M17P09
- Part serial: HTL20864
- Condition: Failed
- Location: Nr 1
- Part time: 15,336 hours, 4,773 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000, FOUND A NR 1 ENGINE FAULT 73-11271,  THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE. SHORT TIME FAULT 50-HR DEFERRAL.  ACFT GROUNDED.   FOUND EEC ALTERNATOR STATOR PINS SHORTED TO CASE. REMOVED EEC ALTERNATOR STATOR AND ROTOR IAW B737-800 AMM 73-21-08-000-801-F00. TROUBLESHOOTING PERFORMED IAW B737-800 FIM 73-27 TASK 801. INSTALLED NEW EEC ALTERNATOR STATOR AND ROTOR IAW AMM 73-21-08-400-801-F00. ACCOMPLISHED TESTS ON POWERPLANT TEST REF TABLE TEST 13 EEC TEST OPS CK GOOD. INSTALLED DRIVEPAD COVER IAW AMM 72-63-01-400-801-F00 LEAK CK TEST 3A LEAK CK GOOD. PLT DEFECT CLEARED.
